The estimation of approximations of functions of two variables of Lipschitz class by trigonometric polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1971), pp. 49-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_12_a5,
author = {G. P. Gubanov},
title = {The estimation of approximations of functions of two variables of {Lipschitz} class by trigonometric polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {49--62},
year = {1971},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_12_a5/}
}
TY - JOUR AU - G. P. Gubanov TI - The estimation of approximations of functions of two variables of Lipschitz class by trigonometric polynomials JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1971 SP - 49 EP - 62 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1971_12_a5/ LA - ru ID - IVM_1971_12_a5 ER -
G. P. Gubanov. The estimation of approximations of functions of two variables of Lipschitz class by trigonometric polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1971), pp. 49-62. http://geodesic.mathdoc.fr/item/IVM_1971_12_a5/